# SDR AALA202404182079

- Difficulty date: April 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A321-231
- Aircraft serial: 7636
- Aircraft time: 21,014 hours, 8,382 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE ECAM DURING CRUISE THAT CLEARED ON ITS OWN WITHIN A FEW SECONDS. FLIGHT ATTENDANTS RESPONDED AND NO KNOWN REASON. MAINTENNACE ACCOMPLISHED A TEST OF THE LAVATORY SMOKE DETECTION SYSTEM WITH NO DEFECTS NOTED.
